# SDR CALA2025031402827

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,363 hours, 28,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PACK FALLING OUT INSPECTED SLIDE 2L, SLIDE IS NOT HANGING OR HAS NO EXCESSIVE MATERIAL SHOWING REF AMM 25-66-01. NO DEFECTS NOTED.
